Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2015

  • Lyapunov exponents for surface group representations.
    Bertrand Deroin, Romain Dujardin
    Communications in Mathematical Physics 340 2 (2015) 433-469     
  • Enhanced tropical methane production in response to iceberg discharge in the North Atlantic
    R. H. Rhodes, E. J. Brook, J. C. H. Chiang, T. Blunier, O. J. Maselli, J. R. Mcconnell, D. Romanini, J. P. Severinghaus
    Science 348 6238 (2015)      
  • Boundary regularity of weakly anchored harmonic maps
    Andres Contreras, Xavier Lamy, Remy Rodiac
    Comptes Rendus. Mathématique 353 12 (2015)      
  • A half-space theorem for graphs of constant mean curvature $0< H < 1/2$ in $H^2\times R$
    Laurent Mazet, Wanderley Gabriela
    Illinois Journal of Mathematics 59 1 (2015) 43-53     
  • Nonlocal porous medium equation: Barenblatt profiles and other weak solutions
    Piotr Biler, Cyril Imbert, Grzegorz Karch
    Archive for Rational Mechanics and Analysis 215 2 (2015) 497–529     
  • DESCRIPTION OF THE LACK OF COMPACTNESS IN ORLICZ SPACES AND APPLICATIONS
    Ines Ben Ayed, Mohamed Khalil Zghal
    Differential and integral equations (2015)      
  • On relative extreme amenability
    yonatan Gutman, Lionel Nguyen van Thé
    Scientiae Mathematicae Japonicae 28 (2015)      
  • A test for comparing tail indices for heavy-tailed distributions via empirical likelihood
    Julien Worms, Rym Worms
    Communications in Statistics - Theory and Methods 44 (2015) 3289-3302     
  • Microscopic renormalized energy for a pinned Ginzburg-Landau functional. The circular and degree one case
    Mickaël dos Santos
    Calculus of Variations and Partial Differential Equations 53 (2015) 65-89     

2014

  • Inhomogeneous Navier-Stokes equations in the half-space, with only bounded density
    Raphaël Danchin, Ping Zhang
    Journal of Functional Analysis 267 (2014) 2371–2436     
  • 1D Log Gases and the Renormalized Energy: Crystallization at Vanishing Temperature
    Etienne Sandier, Sylvia Serfaty
    Probability Theory and Related Fields 162 (2014) 795-846     
  • On the distance between probability density functions
    Vlad Bally, Lucia Caramellino
    Electronic Journal of Probability 19 110 (2014) 1-33     
  • Maximum likelihood estimator consistency for ballistic random walk in a parametric random environment
    Francis Comets, Mikael Falconnet, Oleg Loukianov, Dasha Loukianova, Catherine Matias
    Stochastic Processes and their Applications 124 1 (2014) 268-288     
  • Identification of key factors influencing endosperm extraction in durum wheat
    Vincent Raggiri, Frederic Mabille, Cecile Barron, Valerie Lullien-Pellerin
    Journée de l’école doctorale Sciences des Procédés-Science des aliments (2014) np     
  • A quenched weak invariance principle
    Jérôme Dedecker, Florence Merlevède, Magda Peligrad
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 50 3 (2014) 872-898     
  • High resolution measurements of carbon monoxide along a late Holocene Greenland ice core: evidence for in situ production
    X. Faïn, J. Chappellaz, R. H. Rhodes, C. Stowasser, T. Blunier, J. R. Mcconnell, E. J. Brook, S. Preunkert, M. Legrand, T. Debois, D. Romanini
    Climate of the Past Discussions 10 3 (2014) 987-1000     
  • A nonlinear general Neumann problem involving two critical exponents
    Rejeb Hadiji, Habib yazidi
    Asymptotic Analysis (2014)      
  • Ferroelectric Pb(Zr, Ti)O<inf>3</inf> thin layers on SrTiO<inf>3</inf>/GaAs
    B. Meunier, L. Louahadj, D. Le Bourdais, L. Largeau, G. Agnus, L. Mazet, R. Bachelet, P. Regreny, D. Albertini, V. Pillard, C. Dubourdieu, B. Gautier, P. Lecoeur, G. Saint-Girons
    2014 26th International Conference on Indium Phosphide and Related Materials (IPRM) (2014)      
  • Local in time results for local and non-local capillary Navier-Stokes systems with large data
    Frederic Charve
    Journal of Differential Equations 256 7 (2014) 2152–2193     
  • Adding constraints to BSDEs with jumps: an alternative to multidimensional reflections
    Romuald Elie, Idris Kharroubi
    ESAIM: Probability and Statistics 18 (2014) 233 - 250     
  • Lower bounds on fluctuations for internal DLA
    Alexandre Gaudilliere, Amine Asselah
    Probability Theory and Related Fields 158 (2014) 39-53     
  • Minimax Critical Points in Ginzburg-Landau Problems with Semi-stiff Boundary Conditions: Existence and Bubbling
    Leonid Berlyand, Petru Mironescu, Volodymyr Rybalko, Etienne Sandier
    Communications in Partial Differential Equations 39 5 (2014) 946-1005     
  • Thin-shell concentration for convex measures
    Matthieu Fradelizi, Olivier Guédon, Alain Pajor
    Studia Mathematica 223 2 (2014)      
  • Exact simulation for solutions of one-dimensional Stochastic Differential Equations with discontinuous drift
    Pierre Etoré, Miguel Martinez
    ESAIM: Probability and Statistics 18 (2014) 686-702     
  • Lower bounds on fluctuations for internal DLA
    Amine Asselah, Alexandre Gaudilliere
    Probability Theory and Related Fields 158 (2014) 39-53     
  • The central limit theorem for linear eigenvalue statistics of the sum of independent random matrices of rank one
    Olivier Guédon, Anna Lytova, Alain Pajor, Leonid Pastur
    American Mathematical Society Translations: Series 2, 233 1 (2014) 145-164     
  • A canonical structure on the tangent bundle of a pseudo- or para-Kähler manifold
    Henri Anciaux, Pascal Romon
    Monatshefte für Mathematik 174 3 (2014) 329-355     
  • Restricted isometry property for random matrices with heavy-tailed columns.
    Olivier Guédon, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 352 5 (2014) 431-434     
  • Hamilton Jacobi equations on metric spaces and transport entropy inequalities
    Nathael Gozlan, Cyril Roberto, Paul-Marie Samson
    Revista Matemática Iberoamericana 30 1 (2014) 133 - 163     
  • Pricing derivatives on graphics processing units using Monte Carlo simulation
    Lokman A. Abbas-Turki, Stéphane Vialle, Bernard Lapeyre, Patrick Mercier
    Concurrency and Computation: Practice and Experience 26 9 (2014) 1679-1697     
  • Well-posedness for a coagulation multiple-fragmentation equation
    Eduardo Cepeda
    Differential and integral equations 27 (2014) 105-136     
  • Estimation of the infection parameter of an epidemic modeled by a branching process
    Sophie Penisson
    Electronic journal of statistics 8 2 (2014) 2158-2187     
  • TP or not TP, that is the question
    Robert Eymard, Thierry Gallouët, Cindy Guichard, Raphaèle Herbin, Roland Masson
    Computational Geosciences (2014) 18:285-296, 2014     
  • BSDE representations for optimal switching problems with controlled volatility
    Romuald Elie, Idris Kharroubi
    Stochastics and Dynamics 14 (2014) 1450003     
  • Hyperbolic Alexandrov-Fenchel quermassintegral inequalities II
    Yuxin Ge, Guofang Wang, Jie Wu
    Journal of Differential Geometry 98 2 (2014) 237-260     
  • Complexity of nilsystems and systems lacking nilfactors
    Bernard Host, Bryna Kra, Alejandro Maass
    Journal d'analyse mathématique 124 (2014) 261-295     
  • Hamilton Jacobi equations on metric spaces and transport-entropy inequalities
    Nathael Gozlan, Cyril Roberto, Paul-Marie Samson
    Revista Matemática Iberoamericana 30 1 (2014) 133-163     
  • Topological alterations of 3D digital images under rigid transformations
    Kacper Pluta, Yukiko Kenmochi, Nicolas Passat, Hugues Talbot, Pascal Romon
    Reims Image 4 (2014) 31-33     
  • On MAC schemes on triangular delaunay meshes, their convergence and application to coupled flow problems
    Robert Eymard, Juergen Fuhrmann, Alexander Linke
    Numerical Methods for Partial Differential Equations (2014)      
  • New estimators of the extreme value index under random right censoring, for heavy-tailed distributions
    Julien Worms, Rym Worms
    Extremes 17 2 (2014) 337-358     
  • Complexity of Nilsystems and systems lacking nilfactors
    Bernard Host, Bryna Kra, Alejandro Maass
    Journal d'analyse mathématique 124 (2014) 261-295     
  • Rates in the strong invariance principle for ergodic automorphisms of the torus
    Jérôme Dedecker, Florence Merlevède, Françoise Pene
    Stochastics and Dynamics 14 2 (2014)      
  • Numerical methods for piecewise deterministic Markov processes with boundary
    Ludovic Goudenège
    ESAIM: Proceedings and Surveys 45 (2014) 338-348     
  • A new mass for asymptotically flat manifolds
    Yuxin Ge, Guofang Wang, Jie Wu
    Advances in Mathematics 266 (2014) 84-119     
  • RTk mixed finite elements for some nonlinear problems.
    Robert Eymard, Thierry Gallouët, Raphaèle Herbin
    Mathematics and Computers in Simulation (2014) 1-20     
  • The Elusive Nature of Adaptive Mitochondrial DNA Evolution of an Arctic Lineage Prone to Frequent Introgression
    José Melo-Ferreira, Joana Vilela, Miguel Fonseca, Rute R da Fonseca, Pierre Boursot, Paulo C. Alves
    Genome Biology and Evolution 6 4 (2014) 886-896     
  • On the expectation of normalized Brownian functionals up to first hitting times
    Romuald Elie, Mathieu Rosenbaum, Marc Yor
    Electronic Journal of Probability 19 (2014) 37     
  • Periodic constant mean curvature surfaces in $\mathbb H^2\times \mathbb R$
    Laurent Mazet, M. Magdalena Rodriguez, Harold Rosenberg
    Asian Journal of Mathematics (2014) 829--858     
  • Bounds on the deficit in the logarithmic Sobolev inequality
    Sergey Bobkov, Nathael Gozlan, Cyril Roberto, Paul-Marie Samson
    Journal of Functional Analysis 267 11 (2014) 4110–4138     
  • A Lagrangian approach for the compressible Navier-Stokes equations
    Raphaël Danchin
    Annales de l'Institut Fourier 64 2 (2014) 753-791     
  • Existence of Asymptotic Values for Nonexpansive Stochastic Control Systems
    Rainer Buckdahn, Dan Goreac, Marc Quincampoix
    Applied Mathematics and Optimization 70 1 (2014) 1--28     
  • A stochastic jump process applied to traffic flow modelling
    Antoine Tordeux, Michel Roussignol, Jean Patrick Lebacque, Sylvain Lassare
    Transportmetrica A: Transport science 10 4 (2014) pp 350-375     
  • Ferromagnetic thin multi-structures
    Antonio Gaudiello, Rejeb Hadiji
    Journal of Differential Equations 257 5 (2014) 1591 - 1622     
  • Microlocal defect measures for a degenerate thermoelasticity system
    Amel Atallah-Baraket, Clotilde Fermanian kammerer
    Journal of the Institute of Mathematics of Jussieu 13 1 (2014) 145 - 181     
  • On minimal spheres of area $4\pi$ and rigidity
    Laurent Mazet, Harold Rosenberg
    Commentarii Mathematici Helvetici (2014) 921--928     
  • On location mixtures with Polya frequency components
    Fadoua Balabdaoui, Cristina Butucea
    Statistics and Probability Letters (2014)      
  • An extension of the MAC scheme to locally refined meshes : convergence analysis for the full tensor time-dependent Navier-Stokes equations
    Eric Chénier, Robert Eymard, Thierry Gallouët, Raphaele Herbin
    Calcolo 52 1 (2014) 69-107     
  • Concentration phenomena in high dimensional geometry
    Olivier Guédon
    Concentration et Applications ESAIM: Proceedings and Surveys 44 (2014) 47 - 60     
  • Stability and bifurcations for dissipative polynomial automorphisms of C2
    Romain Dujardin, Lyubich Mikhail
    Inventiones Mathematicae 200 (2014) 439-511     
  • Asymptotic lower bounds in estimating jumps
    Emmanuelle Clement, Sylvain Delattre, Arnaud Gloter
    Bernoulli 20 3 (2014) 1059-1096     
  • Nem Um Nem Meio: Gottlob Frege, Ambos
    Victor Chabu
    Revista Estudos Avançados 28 82 (2014) 329-332     
  • Controllability Properties of Linear Mean-Field Stochastic Systems
    Dan Goreac
    Stochastic Analysis and Applications 32 2 (2014) 280 - 297     
  • Convergence of conforming approximations for inviscid incompressible Bingham fluid flows and related problems
    François Bouchut, Robert Eymard, Alain Prignet
    Journal of Evolution Equations (2014) 14(3):635-669, 2014     
  • Ricci curvature on polyhedral surfaces via optimal transportation
    Benoît Loisel, Pascal Romon
    Axioms 3 1 (2014) 119-139     
  • Extending multifractal analysis to negative regularity: p-exponents and p-leaders
    Roberto Leonarduzzi, Herwig Wendt, Stéphane Jaffard, Stéphane Roux, Maria Torres, Patrice Abry
    IEEE International Conference on Acoustics, Speech, and Signal Processing - ICASSP 2014 (2014) pp. 305-309     
  • European Options Sensitivity with Respect to the Correlation for Multidimensional Heston Models
    Lokman Abbas-Turki, Damien Lamberton
    International Journal of Theoretical and Applied Finance 17 3 (2014) DOI: 10.1142/S0219024914500150     
  • On a simplified model for radiating flows
    Raphaël Danchin, Bernard Ducomet
    Journal of Evolution Equations 14 1 (2014) 155-195     
  • First order global asymptotics for confined particles with singular pair repulsion
    Djalil Chafaï, Nathael Gozlan, Pierre-André Zitt
    Annals of Applied Probability 24 6 (2014) 2371-2413     
  • Volume of the polar of random sets and shadow systems
    Dario Cordero-Erausquin, Matthieu Fradelizi, Grigoris Paouris, Peter Pivovarov
    Mathematische Annalen (2014) 1-21     
  • Tail estimates for norms of sums of log-concave random vectors
    Radoslaw Adamczak, Rafal Latala, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann
    Proceedings of the London Mathematical Society 3 108 (2014) 600-637     
  • Characterization of the lack of compactness of H 2 rad (R 4 ) into the Orlicz space
    Ines Ben Ayed, Mohamed Khalil Zghal
    Communications in Contemporary Mathematics 16 4 (2014) 1350037     
  • p-leader based classification of first stage intrapartum fetal HRV
    Roberto Leonarduzzi, Jiri Spilka, Herwig Wendt, Stéphane Jaffard, Maria E. Torres, Patrice Abry, Muriel Doret
    VI Latin American Congress on Biomedical Engineering (CLAIB 2014) (2014) pp. 504-507     
  • Displacement convexity of entropy and related inequalities on graphs
    Nathaël Gozlan, Cyril Roberto, Paul-Marie Samson, Prasad Tetali
    Probability Theory and Related Fields 160 1 (2014) 47--94     
  • Universality for one-dimensional hierarchical coalescence processes with double and triple merges
    A. Faggionato, Cyril Roberto, C. Toninelli
    Annals of Applied Probability 24 2 (2014) 476-525     
  • Spectrum of Markov generators on sparse random graphs
    Charles Bordenave, Pietro Caputo, Djalil Chafai
    Communications on Pure and Applied Mathematics 67 4 (2014) 621-669     
  • Hyperbolic Wavelet Transform for Historic Photographic Paper Classification Challenge
    Stéphane Roux, Patrice Abry, Herwig Wendt, Stéphane Jaffard, Béatrice Vedel
    48th Annual Asilomar Conference on Signals, Systems, and Computers (ASILOMAR 2014) (2014) pp. 1-5     
  • Ferromagnetic thin multi-structures
    Rejeb Hadiji, Antonio Gaudiello
    Journal of Differential Equations 257 5 (2014) 1591 - 1622     
  • Min-max control problems via occupational measures
    Dan Goreac, Oana Silvia Serea
    Optimal Control Applications and Methods (2014) pages 340-360, May/June 2014     
  • A short proof of Paouris' inequality
    Radosław Adamczak, Rafal Latala, Alexander Litvak, Krzysztof Oleskiewicz, Alain Pajor, Nicole Tomczak-Jaegermann
    Canadian Mathematical Bulletin 57 (2014) 3-8     
  • High Performance Computing linear algorithms for two-phase flow in porous media
    Robert Eymard, Cindy Guichard, Roland Masson
    FVCA7 - The International Symposium of Finite Volumes for Complex Applications VII (2014)      
  • Uniform Assymptotics in the Average Continuous Control of Piecewise Deterministic Markov Processes : Vanishing Approach
    Dan Goreac, Oana-Silvia Serea
    ESAIM: Proceedings and Surveys 45 (2014) 168-177     
  • Dimensions of some fractals defined via the semigroup generated by 2 and 3
    Yuval Peres, Joerg Schmeling, Stéphane Seuret, Boris Solomyak
    Israël Journal of Mathematics 199 2 (2014) 687-709     
  • Propagation of chaos for the 2D viscous vortex model
    Nicolas Fournier, Maxime Hauray, Stéphane Mischler
    Journal of the European Mathematical Society (2014)      
  • Slot waveguide electro-optic modulator with ferroelectric oxide BaTiO<inf>3</inf> on silicon
    X. Hu, R. Orobtchouk, S. Cueff, P. Rojo Romeo, P. Regreny, R. Bachelet, L. Mazet, L. Louahadj, Ramah Moalla, C. Dubourdieu, B. Vilquin, G. Saint Girons, P. Castera, N. Sanchez, T. Angelova, A. Griol, A. Gutierrez, P. Sanchis
    2014 IEEE 11th International Conference on Group IV Photonics (2014)      
  • Convection and total variation flow
    François Bouchut, David Doyen, Robert Eymard
    IMA Journal of Numerical Analysis 34 3 (2014) 1037-1071     
  • Large Time Behavior of Periodic Viscosity Solutions for Uniformly Parabolic Integro-Differential Equations
    Guy Barles, Emmanuel Chasseigne, Adina Ciomaga, Cyril Imbert
    Calc. Var. Partial Differential Equations 50 (2014) 283-304     
  • Spinors and isometric immersions of surfaces in 4-dimensional products
    Julien Roth
    Bulletin of the Belgian Mathematical Society - Simon Stevin 21 4 (2014) 635-652     
  • Moderate deviations of functional of Markov Processes
    Valère Bitseki Penda, Hacène Djellout, Laure Dumaz, Florence Merlevède, Frédéric Proïa
    ESAIM: Proceedings 44 (2014) p. 214     
  • Uniqueness of positive periodic solutions with some peaks
    Genevieve Allain, Anne Beaulieu
    Advances in Differential Equations 19 (2014) 51-86     
  • Uniform-in-time convergence of numerical schemes for Richards' and Stefan's models
    Jérôme Droniou, Robert Eymard, Cindy Guichard
    FVCA7 - The International Symposium of Finite Volumes for Complex Applications VII (2014)